Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 10, Pages 1505–1513 (Mi zvmmf3371)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence-improving transformations for some Schlömilch series

V. F. Bondarenko, A. V. Moshinskii

Minsk

Full text: PDF file (766 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:5, 177–183

Bibliographic databases:

UDC: 519.65
MSC: Primary 65B10; Secondary 40A30
Received: 30.10.1988

Citation: V. F. Bondarenko, A. V. Moshinskii, “Convergence-improving transformations for some Schlömilch series”, Zh. Vychisl. Mat. Mat. Fiz., 29:10 (1989), 1505–1513; U.S.S.R. Comput. Math. Math. Phys., 29:5 (1989), 177–183

Citation in format AMSBIB
\Bibitem{BonMos89}
\by V.~F.~Bondarenko, A.~V.~Moshinskii
\paper Convergence-improving transformations for some Schl\"omilch series
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 10
\pages 1505--1513
\mathnet{http://mi.mathnet.ru/zvmmf3371}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1025110}
\zmath{https://zbmath.org/?q=an:0684.65004}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 5
\pages 177--183
\crossref{https://doi.org/10.1016/0041-5553(89)90196-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3371
  • http://mi.mathnet.ru/eng/zvmmf/v29/i10/p1505

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. F. Bondarenko, “The efficient summation of Schlömilch series of cylindrical functions”, U.S.S.R. Comput. Math. Math. Phys., 31:7 (1991), 101–104  mathnet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:118
    Full text:100
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021